UM

Browse/Search Results:  1-10 of 25 Help

Selected(0)Clear Items/Page:    Sort:
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
A degenerate Gaussian weight connected with Painlevé equations and Heun equations Journal article
Random Matrices: Theory and Application, 2020
Authors:  Han,Pengju;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic behavior  Heun equation  ladder-operators approach  Orthogonal polynomials  Painlevé equation  
Smallest eigenvalue of large Hankel matrices at critical point: Comparing conjecture with parallelised computation Journal article
Applied Mathematics and Computation, 2019,Volume: 363
Authors:  Chen,Yang;  Sikorowski,J.;  Zhu,Mengkun
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
Extremely ill-conditioned Hankel matrices  Parallel eigensolver  Random matrix  Smallest eigenvalue  
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
On properties of a deformed Freud weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2019,Volume: 8,Issue: 1
Authors:  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/01/17
Deformed Freud weight  unitary random matrices  Hankel determinant  discrete and continuous Painleve equation  integrable systems